# SDR CA140219001

- Difficulty date: February 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 5,870 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support Bracket
- Part number: 0319767990
- Condition: Broken
- Part time: 4,706 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HIS DI THE PILOT NOTICED THAT THE T4.5 SUPPORT BRACKET ASSY WAS FOUND TO BE BROKEN AT BOTH MOUNTING HOLES THAT ATTACH IT TO THE ENGINE FLANGE.
